# SDR AALA202302031649

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,084 hours, 14,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT JUMP SEAT FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED AFT LEFT JUMP SEAT FLASHLIGHT BATTERY PER AMM 25-60-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
